# SDR UIEA2016112200897

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Unsecure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS WIRE NOT SECURE.  BIRD CAGGED CHAFES IN THREE PLACES ON PSU.  REARRANGED WIRING TO PREVENT CHAFING AND SECURED IAW SWPM 20-10-12.
